# SDR 95ZZZM764

- Difficulty date: November 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Dhav DHC8311
- Aircraft serial: 286
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 82700564S001
- Condition: Worn
- Location: Rt Aileron
- Part time: 9,179 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE LEFT AND RIGHT WING AILERON CABLES WERE FOUND TO BE WORN 40 TO 50 PERCENT BY A PULLEY AT YW 404.  THE CABLES WERE REPLACED ON FIELD AVIATION COMPANY WO NR 21978 AT C-CHECK.
